# SDR SWAA2013012812017

- Difficulty date: January 14, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6546557
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXISTING REPAIR LOCATED AT BS 887 AND BETWEEN STR 26R TO STR 27R AFT CARGO COMPARTMENT.  REPLACED EXISTING REPAIR LOCATED AT BS 887 AND BETWEEN STR 26R TO STR 27R AFT CARGO COMPARTMENT IAW B737-300 SRM 51-10-02 AND 51-40-02 DWG 65-46557 FOR
